Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 21-40
   Volumes 1-20
      Volume 20
      Volume 19
      Volume 18
      Volume 17
      Volume 16
      Volume 15
      Volume 14
      Volume 13
      Volume 12
      Volume 11
      Volume 10
      Volume 9
      Volume 8
      Volume 7
      Volume 6
      Volume 5
      Volume 4
      Volume 3
      Volume 2
      Volume 1
Search
VOLUME 19 | ISSUE 1 | PAGE 25
Nonlinear absorption of electromagnetic energy in an isotropic ferromagnet
It is shown that the electromagnetic dissipation at low frequencies in an isotropic ferromagnet near the phase transition curve is essentially nonlinear even in weak alternating fields.




Permission given by American Institute of Physics is appreciated.